... 2days I'll complete my 24wk treatment. A little nervous as some have complained about withdrawal symptoms when they're done, which actually doesn't surprise me because Harvoni is a powerful drug. I'd like to know how many others have had issues after they finished the treatment. Thank you. Grateful to be HCV free the last time I was tested. I look forward to being Not Det in 3months. Then I'll accept that the virus is finally gone and celebrate with a happy dance. We're all in this together
Hi Russellbeach, Sorry, I don't have an answer for your question but would like to ask you one. I'm having to do 24 weeks also. Just wondering why they wanted you to do 24 weeks? I had to have a liver transplant 2-6-2014. Figured they just wanted to make sure the medicine gets in all the nooks and crannies were they attached the new liver. I'm starting my 17th week on Harvoni. I now find I don't have very many side affects. As long as I don't drink to much coffee, I'm good. (Or I'm just use to it now) I believe we will have some side affects after treatment. I did the old TX 2 times and the last one I had bad withdrawals. Terrible migraines and nausea. From what I've read some people have worse withdrawals than others. I'm afraid we (24 weekers) will have worse withdrawals than 12 weekers. IMHO!!! Hope you will let us know how it goes for you.
Good Luck and May God Bless
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 19 answers
Posted 28 Jan 2016 • 1 answer
Posted 18 Jul 2016 • 2 answers
Hello! I'm new to the group and am starting my 12 Harvoni treatment on September 1, and I've got to?
Posted 31 Aug 2016 • 4 answers
Posted 1 Sep 2016 • 2 answers